Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Lack of sexual vigor, sexual deviation. Causes and treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Dear Dr. I was champ in sex to age 58. Now my vigor is much less . I started more to be very excited on female feet , sexy shues on , red toenails ,fishnet stockings, oily soles ,and foot sex , strong color pedicure-manicure & red lipstick . Problem is my few girlfriens move out from the state. Is not easy in my age to find on women who looking & likes man like Im . Im dreaming on sexy feet on my face and feet masturbation. I still looking for woman , but take so long , & I must continue settle myself with sexually oriented materials . I'm pervert or...
Posted Sun, 29 Apr 2012 in Men Sexual Problems
Answered by Dr. Rakesh Madhyastha 46 minutes later

Thanks for your query.

You do have a sexual deviation.

It is not a disease but you definitely need counsellor to counsel you. It is best done by a sex expert.

But please make sure that your deviation does not harm you or your mate in anyway. Small deviations are pleasurable and adds spice to life but it should not harm or demean anybody.

I hope, I have answered your query. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor